PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 1 | 113-120
Tytuł artykułu

Sufficiency in bayesian models

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider some fundamental concepts of mathematical statistics in the Bayesian setting. Sufficiency, prediction sufficiency and freedom can be treated as special cases of conditional independence. We give purely probabilistic proofs of the Basu theorem and related facts.
Rocznik
Tom
25
Numer
1
Strony
113-120
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-14
Twórcy
  • Institute of Applied Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
  • Institute of Applied Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • J. R. Barra (1971), Notions fondamentales de statistique mathématique, Dunod, Paris.
  • D. Basu (1953), On statistics independent of a complete sufficient statistic, Sankhyā 15, 377-380 and 20 (1958), 223-226.
  • Y. S. Chow and H. Teicher (1988), Probability Theory. Independence, Interchangeability, Martingales, Springer.
  • K. R. Parthasarathy (1980), Introduction to Probability and Measure.
  • K. Takeuchi and M. Takahira (1975), Characterizations of prediction sufficiency (adequacy) in terms of risk functions, Ann. Statist. 3, 1018-1024.
  • E. N. Torgensen (1977), Prediction sufficiency when the loss function does not depend on the unknown parameter, ibid. 5, 155-163.
  • ---
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i1p113bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.